MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B12
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch charger cable connector was defective, which could impact imaging.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigated this complaint.According to the additional information collected, the planned procedure was completed using the same wireless footswitch without any issue, as the wireless footswitch had enough charge.The philips field service engineer (fse) visited system onsite and confirmed that the wireless footswitch charger was defective.Upon troubleshooting, the fse determined that the wireless footswitch charger plug was mechanically defective.To resolve the issue, the fse replaced the wireless footswitch charger and returned defective part for further analysis.The supplier's part analysis conclusively determined the cause of the charger failure was due to the metal housing around the female connector had been completely removed, indicating a loose and/or broken element within the footswitch charger.After the replacement, the system was restored to normal operation and returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude a product malfunction with the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.The procedure was completed using the same wireless footswitch as the footswitch had enough charge.A scenario where the procedure can be completed on the same system, is not likely to cause or contribute to death or serious injury should it recur.Therefore, based on this investigation results, philips concludes that this complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24344621
Report Number3003768277-2026-100742
Device Sequence Number15833449
Product Code OWB
UDI-Device Identifier00884838099265
UDI-Public(01)00884838099265
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 B12
Device Catalogue Number722225
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown